Ask an expert
Question

08 Oct 2008

side effects
I have been taking eetless for a while. I stopped for a while then at the beginning of the month started again. I suffered with excruciating pains in my forehead and had to stop, this has not happened before. I notice that on these pills i land up with a lot of boils. Are these side effects?
Answer 320 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear LTD
Eetless contains d-nor-pseudoepinephrine which can cause many negative side-effects: dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions, etc. So the migraine and possibly even the tendency to develop boils may be associated with the use of these products. Boils are generally associated with decreased immunity which could either be due to the pills or a poor diet. You can lose weight without using the crutch of an appetite suppressant by changing your diet to an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet), and increasing your energy output by doing regular daily exercise (e.g. go for a 30 min jog or skip for 30 min/day).
Take care
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.